Feel so depressed

Sorry for negative message, but I feel so down and alone. I started Carazette on Friday, but surely that can't be making me so emotional within 12 hours of taking? I had a lap to diagnose endo nearly six weeks ago. I feel like I'm generally recovering from op, but for the last few weeks have been suffering from small lump in belly button wound which is so very sore and got slightly bigger over time. Not helped by when doc squeezed really hard. When I went to docs, I was put on antibiotics, though doctor didn't think infected, but worth a go. They haven't worked and pain become worse. I had my second period last week since op, which caused a lot of pain around wound and also pain on my bladder, which I've never suffered before. I feel like the op has made me worse causing this new issue. My boyfriend is getting very frustrated with me and thinks I should be better by now, which causes more upset. I'm in so much pain with belly wound and really upset as feel damage was done when nurse took out the tube for releasing the gas. It moved some of my belly button up and out, if that makes sense, and I was alarmed at time and she just pressed it saying it would go down. Yet it hasn't. I have tried to be positive, but it seems one thing after another. My boyfriend says I'm very negative and should cheer up, but I just feel worse.

Last edited by

11 Replies

  • no one has the right to make you feel worse.... I know it is very difficult to try and be happy all the time when you want to curl up and cry! you are not alone there are plenty of women here going through difficult situations like yourself. I am 5 days post lap (my first) and if I think about everything - I lost a tube and my doctor says IVF is probably my only option for getting pregnant - it's too much and its just seems unfair.

    Concentrate on what you can deal with one thing at a time - maybe go and seek a second opinion about the belly button wound? obviously you aren't getting the answers you need from your current doctor. You know what is normal for you and what isn't so trust yourself.

    Just remember you aren't alone :-)

  • Sorry to hear you are feeling so down.The anaesthetic can do strange things and it is very common for our hormones to be all over the place after pelvic surgery.it may be that plus starting the Carazette( is that combined pill?).Like first post,I would definitely advise a second opionion re the belly button.It should not be so sore?Was it stitched or glued?Sometimes if you have dissolvable stitches,they don't dissolve.I have that problem as I lack enzyme to break them down,so have had to have dissolvable stiches removed after laps! If you are into homeopathic remedies -arnica tablets are excellent for healing.ope you get some better answers as you are right to feel concerned.You are not alone and we are all here,if you need to chat and get things of your chest.Sending you a hug.

  • I don't know if cerazete would make you feel bad after 12 hours but it made me feel terribly low and I had to come off it, it made me feel very emotional and I cried at the drop of a hat, my skin was awful and I felt brilliant when I went back to normal even with all the endo probs, I hate it. Good luck.

  • Hi there sorry to hear you're feeling low. I started taking cerazette a few months ago and I binned it after 2 weeks and swore if never take it again. My mood was so low that I wasn't speaking to my husband or kids. All I wanted to do was lie in my bed and hide. I now have a mirena and I feel so much better. It's prob the cerazette and also the fact that you've just had an operation. Things take time to get back to normal x

  • I know what your going through I had a similar reaction to cerrezette and had to come off them as my mood swings just got too much. I would give it a bit more time to see if the emotions settle but mine just got worse and had to stop taking them. If something doesn't feel right when your on them then tell the doctor every one reacts differently to hormone medicines and if you are having a big swing in your mood then you should look in to using something else

    Hope you feel better xx

  • I was the same on cerazette!! Made my emotions off the charts. Very emotional and not a very happy person to be around. I managed about 4 weeks on it. Then decided the endo pain was easier to deal with than the side effects from the cerazette. It also made me bleed for a lot longer than normal and spot in between periods.I'm now on the waiting list for hysterectomy, I'd had a mirena before and had to have it removed as it caused a PID so reluctant to have another put in. Just waiting for my appointment date to come through now. Good luck I hope you get sorted soon xx

  • I was on Cerelle (Cerezette) and it was horrendous so I came off a week ago after 2 months (following my lap for endo and having taken cileste previous to that) and feel like my old self so maybe ride it out for the rest of the month to see if it settles and then review the situation. As for the discomfort, it's completely normal (although keep an eye on the belly button.) I am 6 months down the line and I am still tender in that area but apparently is normal. I felt I hadn't "recovered" until about 6 weeks afterwards so again, just give it time. People underestimate how invasive and seriously a lap is and you won't heal overnight. Tell your boyfriend to give you a break as that wont be helping either! Get well soon lovely, hope this helps xxx

  • my GP told me "it's either the pill or the pain" so I tried 7 different types over 2 years, one of them being cerrazette.

    I was depressed, had mood swings,I would cry at anything. I went from a size 10 to almost size 16. I had horrible thoughts and felt like somebody else had taken over my body.

    my mum made me promise never to go on the pill again as it was as if my personality had completely changed.

    I will never let anyone give me fake hormones again.

    Don't feel alone, I find comfort in the fact that there are lots of us going this together.

  • You poor thing. Hugs to you. Just know that you are not alone and if there's anyone who DOES understand how you are feeling, it's the ladies on this forum. Just wanted you to know that there is such a thing as post operative depression (especially when they tinker about with your sex organs). I got slammed by it and thought I was going crazy. I couldn't stop crying etc. On top of that it sounds like cerazette might add fuel to the fire! Your boyfriend has no idea what you have gone through and how our hormones are all out of whack after this. My boyfriend left me amongst all my grief post-op..... which added to my depression and anxiety!


  • I think you need to give yourself time and recover from the operation give it at least 6-8 weeks more. Buy some books on endo and educate yourself about it and share this with your partner. This is not going to be an easy road if your going to get through this you will need to be strong. As for the lump in your belly button I would get that checked out by a doctor to make sure it's not infected or got fluid inside it. Try to wear loose fitting clothes so you don't snag it and as for your moods being on the pill it could be to early to tell but sometimes the type of pill, brand of pill or just the pill in general doesn't suit everyone. I don't take any pills what so ever I have found the patch very effective or the progesterone only pill worked wonders at the time. I just wanted to come off all types of contraception for now and see how my body gets on n I'm waiting to have a

    Laparoscopy soon. Then fertility testing n hopefully to get pregnant by next year. I already have 1 child.

  • Hi all. Thank you so much for all your lovely and supportive messages. I'm sorry it has taken so long to respond, has been a hard few weeks. It's hard to tell if it's the pill or everything else. Unfortunately I am having to come to terms with doing this on my own. There has also been a death in the family and now on patches due to belly button wound causing so much pain.

    I saw a few doctors in relation to it before having follow up with surgeon. All gave varying reasons as to what it could be, from adhesions from surgery to scar tissue pressing on nerve.

    I saw the surgeon last week who looked concerned as soon as he saw it and confirmed my fears. He said damage was done when nurse pulled out tube from belly button that releases air, pulling up tissue to wound. He says it will require an operation to rectify, but need to wait two months for it to heal properly first....totally devastated. Now since Friday, wound has started to go very dark deep inside and waking up to tiny bits of blood on sheet. Have no idea why and what to do next.

    I'm sorry I couldn't respond with happier news. Really appreciate you all getting back to me, this site is the only thing that is giving me strength.

    I wish all those who are ttc all the very best of luck and wishing all of you a pain free time as possible. Thanks again xx

You may also like...